# SDR CA141208010

- Difficulty date: December 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 5,377 hours
- Engine: Pwc PW150A
- Propeller: Hamstd 14SF*
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) CABIN PRESSURE WARNING LIGHT ILLUMINATED THROUGH 19,500 FT. DESCENDED TO 12,000FT AND CAB PRESS HOLDING.  PRESSURIZATION CONTROL SEEMS TO BE U/S IN AUTO AND MANUAL. DURING MAINTENANCE TROUBLESHOOTING, CDS SHOWS L CHANNEL 3001 PAC FCV REF FIM 21-60-00810-809, CONNECTOR 2121-P23 ON FLOW CONTROL VALVE SHOWS OPEN BETWEEN PINS, A AND B. VALUE SHOULD BE 50 TO 200 OHMS.  SERVO ON FLOW CONTROL VALVE IS FAULTY.  FLOW CONTROL VALVE REPLACED IAW AMM 21-52-01-000-801 AND 21-52-01-400-801.  ENGINE RUN UP COMPLETED, BOTH BLEED SYSTEMS, FLOW CONTROL OPERATE NORMALLY.  ACFT PRESSURIZED TO 5.5 PSID. NO FAULTS.
